# SDR FDEA202405210709

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA37962
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: WHILE ACCOMPLISHING RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING   REPAIR, TRIMMED OUT CRACKED AREA, FOUND STATION 595 LONGERON CRACKED. LANDING GEAR: RIGHT HAND NOSE LANDIING GEAR TRUNNION FITTING AREA CRACKED   LONGERON REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-35-01-0G AND SRM 51-33-  01-0G. LONGERON FABRICATED IN ACCORDANCE WITH DRAWIING # ACA 3796   REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
